Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A simple construction of Robinson equivalence relations
HTML articles powered by AMS MathViewer

by Daniele Mundici PDF
Proc. Amer. Math. Soc. 101 (1987), 139-141 Request permission

Abstract:

We present the simplest constructions of nontrivial Robinson equivalence relations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C95, 03C20
  • Retrieve articles in all journals with MSC: 03C95, 03C20
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 101 (1987), 139-141
  • MSC: Primary 03C95; Secondary 03C20
  • DOI: https://doi.org/10.1090/S0002-9939-1987-0897085-9
  • MathSciNet review: 897085